# SDR ASAA2018030223731

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,854 hours, 3,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1704
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 76,367 hours, 36,409 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL & RESET ON M/C.  ACFT GROUNDED.  LEFT CABIN TEMP CONTROLLER BITE DONE IAW FIM 21-62 TASK 801.  PACK TCV FAULT ON PREVIOUS FLIGHT,  RESET ON VERIFY.  BITE GOOD.  REMOVED AND REPLACED THE LT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10. OPS CHECKED GOOD.
